# SDR HEEA968024

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893S
- Make and model: Bell 412
- Aircraft serial: 33022
- Engine: Pwa PT6T3B
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Part number: 3017600
- Condition: Rumble
- Location: Power Sect
- Part time: 13,757 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN ENGINE IS HOT, THERE IS A RUBBING SOUND IN ENGINE.  RUMBLE SOUND WITH HIGH FREQUENCY WHEN RUNNING.
